# SDR SWAA2022030426433

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED RT HORIZ STAB UPPER FWD SLIDE SEAL IAW MM 53-31-31-000-802 STEPS 2.D.;2.E. AND MM 53-31-31-400-802 STEPS 3.E.;3.F.
